# SDR AALA20130212008

- Difficulty date: February 12, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 12,209 hours, 4,808 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6355C000101
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED CAPTAIN AND FIRST OFFICERS CONTROL WHEEL TRIM SWITCHES INTERMITANT IN FLIGHT.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED STAB TRIM ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
